| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
Rxsight was informed of a report that a bilaterally implanted patient's light adjustable lens (lal, sn: (b)(6), +18.0d) was implanted backwards in the left eye (os) during primary cataract surgery.An additional surgical procedure was completed to explant the lal and implant a new lal (sn: (b)(6), +18.0d) in the proper orientation.Rxsight's first awareness of this event was on 03/01/2024.Reference report#: 3012712027-2024-00041 for the report on the right eye (od).